Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 2, Pages 175-180

Multiobjective duality with ρ(η,θ)-invexity

C. Nahak1 and S. Nanda1,2

1Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India
2North Orissa University , Baripada, Orissa, India

Received 20 May 2004; Revised 28 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Nahak and S. Nanda, “Multiobjective duality with-invexity,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 2, pp. 175-180, 2005.